MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 1 ML BD SLIP TIP SYRINGE WITH ATTACHED NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS 1 ML BD SLIP TIP SYRINGE WITH ATTACHED NEEDLE; PISTON SYRINGE
Catalog Number 309597
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr? a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a needle 22x1-1/2 rb i is not injecting full dose, and leaves 0.5ml of product in the syringe.The plunger stopper in the syringe barrel is not flush with the bottom.
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
It was reported that a 1 ml bd slip tip syringe with attached needle is not injecting full dose, and leaves 0.5ml of product in the syringe.The plunger stopper in the syringe barrel is not flush with the bottom.
 
Additional Manufacturer Narrative
The corrections are as follows: describe event or problem: it was reported that a 1 ml bd slip tip syringe with attached needle is not injecting full dose, and leaves 0.5ml of product in the syringe.The plunger stopper in the syringe barrel is not flush with the bottom.Medical device brand name: 1 ml bd slip tip syringe with attached needle.Medical device type: fmf.Common device name: piston syringe.Medical device manufacturer: mfg us canaan.Medical device catalog #: 309597.Medical device lot #: 8059526.Medical device expiration date: 2023-02-28.Unique identifier (udi) #: 30382903095972.Manufacturing location: mfg us canaan.Pma / 510(k)#: k980987.Device manufacture date: 2018-02-28.
 
Event or Problem Description

Brand Name
1 ML BD SLIP TIP SYRINGE WITH ATTACHED NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8351603
Report Number1911916-2019-00194
Device Sequence Number193330
Product Code FMF
UDI-Device Identifier30382903051565
UDI-Public30382903051565
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2023
Device Catalogue Number309597
Device Lot Number8059526
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer01/28/2019
01/28/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date03/06/2019
04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;